# SDR AALA200800249

- Difficulty date: February 4, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- Aircraft time: 56,246 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 1E HAS BROKEN SHROUD.  REPLACED SHROUD FOR EMERGENCY LIGHT AT SEAT 1E.  SYSTEM GROUND CHECKED NORMAL OPERATION.
